Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hair loss, visible scalp. Have ovarian cysts, high testosterone. Will hair grow back normally after treatment?

I lost so much hair during the last few months especially the front part!!! to the point that you can see my scalp easily. Back in may 2012 the doctor told me I have very little cysts on my ovaries and now the testosterone in my body is a little high....Is my hair going to grow back to normal after getting the treatment and how long will take to notice that??
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Geriatrics Specialist 's  Response
hi sarahana,
am dr.surendran
nice to meet you here in HCMagic
i completely understand your problem
testosterone secreting benign cysts causes male type of pattern baldness in females,,due to increased androgen activity,,it usually stops after getting treatment of the cause
from your history you have a differential diagnosis of PCOS(POLY CYSTIC OVARIAN SYNDROME)
if you are regular with your treatment,,there are fifty fifty chance of getting your hair back to normal with proper hair care
hope i helped your query
with regards dr.surendiran
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor